# SDR VNAA202410030021

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670316337
- Condition: Corroded
- Location: Zone 100
- Part time: 39,858 hours, 38,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00175058 FUSELAGE CIRCUMFERENTIAL JOINT AT FS280.00 SHOWS SIGNS OF CORROSION BETWEEN STRINGERS L23-L24. CORRECTIVE ACTION: REPAIRED FUSELAGE CIRCUMFERENTIAL JOINT AT FS280.00 BETWEEN STRINGERS L23-L24 IAW REO 670-53-21-2446 REV -- DATED 2024-08-19.
